# SDR VNAA2017092199902

- Difficulty date: September 18, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 32,778 hours, 32,793 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 REAR PRESSURE BULKHEAD WEB CRACKED AT LBL 18.0 / WL 132, LBL 27.50 / WL 112, BL 0.0 / WL 112, BL 0.0 / WL 134, RBL 9.50 / WL103, RBL 9.50 / WL110, RBL 9.50 / WL127, RBL 18.00 / WL110, RBL 27.50 / WL101 AND RBL 27.50 / WL111. REPAIRED CRACKS IN REAR PRESSURE BULKHEAD IAW REO 601R-53-61-1240 REV D.
